ACCURACY OF EQUATIONS FOR COUPLED SLAB LINES.

Van der Walt P.W. (2011-05-15)

The accuracy of the equations for coupled slab lines as proposed by G. B. Stracca et al. (see ibid. , vol. MTT-34, no. 3, pp. 359-363, 1986) is compared with others in literature. The authors' reply points out that the advantages of their equations was simplicity and convenience. They also correct a typographical error in their work.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/12148
This item appears in the following collections: